# SDR CA951122021

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 1825280037525
- Condition: Broken
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

(CAN)AFTER DEPARTURE THE CREW OBSERVED #2 ENGINE HAD A FIRE INDICATION AND HIGH OIL TEMPERATURE. ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO BLOCKS. FIRE WIRE FOUND BROKEN, REPLACED.
